Skip to main content

On the existence of square-integrable solutions for systems with weak nonlinearity

Abstract

The paper considers the problem of structural stability of systems under disturbance of coefficients having small L 2(ℝ)-norm. We derive conditions which guarantee that for every solution of the perturbed system there exists a solution of the original system which is close to the former in L 2(ℝ)-norm.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    C. Robinson, “Structural stability of vector fields,” Ann. of Math. 99(2), 154 (1974).

    Article  MathSciNet  Google Scholar 

  2. 2.

    K. J. Palmer, “Exponential Dichotomies and Transversal Homoclinic Points,” J. Diff. Eqns. 55, 225 (1984).

    MATH  Article  MathSciNet  Google Scholar 

  3. 3.

    V. A. Pliss, Integral Sets of Periodic Systems of Differential Equations (Nauka, Moscow, 1976) [in Russian].

    Google Scholar 

  4. 4.

    S. G. Kryzhevich and V. A. Pliss, “Structural Stability of Nonautonomous Systems”, Diff. Eqns 39(10), 1395 (2003).

    MATH  Article  MathSciNet  Google Scholar 

  5. 5.

    V. A. Pliss, “Sets of Linear Systems of Differential Equations with Uniformly Bounded Solutions,” Differentsial’nye Uravneniya 16(9), 1599 (1980) [in Russian].

    MATH  MathSciNet  Google Scholar 

  6. 6.

    V. A. Pliss, Differentsial’nye Uravneniya 16(10), 1891 (1980) [in Russian].

    MATH  MathSciNet  Google Scholar 

  7. 7.

    V. A. Pliss, “Relations between Various Conditions of Structural Stability,” Differentsial’nye Uravneniya 17(5), 828 (1981) [in Russian].

    MathSciNet  Google Scholar 

  8. 8.

    W. A. Coppel, Dichotomies in Stability Theory, Lecture Notes in Mathematics 629 (Springer, Berlin, 1978).

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to N. A. Begun.

Additional information

Original Russian Text © N.A. Begun, 2010, published in Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika, Mekhanika, Astronomiya, 2010, No. 2, pp. 71–79.

About this article

Cite this article

Begun, N.A. On the existence of square-integrable solutions for systems with weak nonlinearity. Vestnik St.Petersb. Univ.Math. 43, 74–81 (2010). https://doi.org/10.3103/S1063454110020032

Download citation

Keywords

  • structural stability
  • hyperbolic system
  • linear system
  • heterogeneous system